# SDR ASOA2014012309800

- Difficulty date: January 3, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT FLOOR SUPPORT CRACKED JUST FWD OF FS 280 AT LBL 11.  REPAIRED IAW SRM 51-42-06-001-001.
